Advertise with us
Medical Group

Global Journal of Allergy

    Abstract Open Access
    Case Report PTZAID: Allergy-2-114

    Fluoxetine Induced Erythematous Maculopapular Rash: A Case Report

    Sumit Kumar Gupta* and Bhavuk Garg

    Drugs known as Selective Serotonin Reuptake Inhibitors (SSRI) are amongst the most commonly described psychotropic drugs. These are used in the treatment of a multitude of Psychiatric and non-psychiatric conditions and are also being explored as potential immunosuppressants/immunomodulators [1]. SSRIs act by inhibiting the pre-synaptic reuptake of serotonin at neural synapse. Although instances of rash with use of fluoxetine has been described earlier; the association of rash with fluoxetine was blurred because of concomitant use of other drugs/food or the rash was part of a systemic ‘serum sickness’ like condition [2, 3]. We describe a case of rash after use of fluoxetine for treatment of depressive episode.

    Published on: Dec 29, 2016 Pages: 15-16

    Full Text PDF Full Text HTML DOI: 10.17352/2455-8141.000014

    Advertisements

    Google Ads

    Peertechz @Social

    Peertechz Tweets

    Case Reports

    Pinterest on Allergy